Top answers from doctors based on your search:
metronidazole cause vertigo
A 43-year-old female asked:
32 years experience Dermatology
Metronidazole: Side effects include: nausea, vomiting, dyspepsia, diarrhea, seizures, hypersensitivity rxn, leukopenia, optic neuropathy, headache, dizziness, confus ... Read More
A 26-year-old female asked:
56 years experience General Surgery
Could be reaction: First call your doctor who Rx ed the medicine , will advise you what to do next and give you alternative medicine .
A 41-year-old male asked:
56 years experience Infectious Disease
Metronidazole: Metronidazole CNS toxicity is rare. Toxic levels of can cause lesions in the corpus callosum and dentate nuclei. Patients present with nausea, vomitin ... Read More
37 years experience General Surgery
Drink lots of water,: Drink lots of water, walk if you can and take your temperature daily. You are likely breaking the fever as the infection gets under control.Most case ... Read More
A 22-year-old female asked:
22 years experience Obstetrics and Gynecology
Antibiotics: You did not mention why you were given Doxycycline and Metronidazole. If these were given for vaginal infections, cervicitis or an STD then the spotti ... Read More
A 46-year-old female asked:
52 years experience Rheumatology
Go to the ER: Go to the er as a precaution.
A 37-year-old female asked:
46 years experience Internal Medicine
A 34-year-old female asked:
27 years experience Gastroenterology
Yes...: The side effects seem to outweigh the benefits in the context described. Check with your prescribing doctor. Good luck!
A 61-year-old female asked:
39 years experience Prosthodontics
Normal?: Within certain limits your symptoms are normal. By the way if you had a root canal because you had pain you had an infection and therefore it is an ab ... Read More
A member asked:
40 years experience General Surgery
24 HOURS: I tell all my patients who are taking metranidozole (flagyl) to avoid any alcohol while on the antibiotic and for at least 24 hours after the last dos ... Read More
A 45-year-old member asked:
Specializes in Obstetrics and Gynecology
Drug thrush: After a course of antibiotics including metronidazole, some women may develop a vaginal thrush.
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month